Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Uti headache sore eyes

Premium Questions

Dr.  Rakesh Madhyastha MD

rises for a time when she gets a steroid injection. She woke this morning with sore shoulders headache ...Okay, my wife had been to ER for UTI like symptoms about 4 hours after epidural steroid... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. N. K. Misra MD

I have had bad headaches for a week which did not respnd to Paraceptomol.Iboprofen or Migraleve.My eyes felt tired and so I went to Doctor and he is treating me for a recurring UTI. The... View answer

Answered by : Dr. N. K. Misra ( Ophthalmologist)
Dr.    Alexander H. Sheppe MD

Hello doctor: These are my symptoms: 1 week after exposure, I had a uti. Fever of 99.6. Yellow discharge. Nausea , diarrhea . Hospital ruled out no std. Under eye puffiness with tiny water blister ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. P. T. Patil MD

taking Cipro for a UTI he recommended to take CIPRO for ten more days and then retest. I forgot to ask a follow up question which is the following: CIPRO gave me some terrible reaction to pain behind my eyes ... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Dadapeer K MD

Hi, The last 2 days I have been suffering from red sore puffy eyes,and headaches , last night ... puffy and the ones still sore and the headaches worse than ever, we thought it may be... View answer

Answered by : Dr. Dadapeer K ( Ophthalmologist)

Public Forum Discussions

Dr.   Manuel C See IV MD

is the dizziness I feel in the late afternoon and my eyes feel strange. Is this associated with the UTI? What can I ...Hi. I have a UTI but am taking echinechea and goldenseal for it now and drinking... View answer

Answered by : Dr. Manuel C See IV ( Urologist)
Dr. SAMEEN BIN NAEEM MD

I awoke early morning 3 days ago with sore upper legs around my hips.I had slow dribble urine with a euphoric tickle sensation.No blood.I also had a horrendous headache with a fever.By the time I got to my ... View answer

Answered by : Dr. SAMEEN BIN NAEEM ( General & Family Physician)
Dr. Purva Patel MD

I just had a uti and was given sulfamethoxazole on a monday, I was given 7 days instead of three as I also had bronchitis. The bronchitis cleared up but the on the following Sunday my UTI had ... View answer

Answered by : Dr. Purva Patel ( General & Family Physician)
Dr. Sheeba Stephen MD

of discharge, headache after headache, sore breasts and swollen nipples and constipation . I was supposed ... room yesterday, and was told I had a UTI , but no blood work was done either. Also,... View answer

Answered by : Dr. Sheeba Stephen ( Emergency Medicine Specialist)
Dr. Sudhir Kumar MD

I am nauseated a lot. I get cold sweats and almost throw up during the night. I am NOR PREGNANT. I also have lots of headaches . Some are at the base of my skull , others are behind my eye sockets ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

Hello there! you need amoxicillin 500 mg twice a day for 5 days for sore throat, acetaminophen for your headaches and some steroid eye drops with some macrolide antibiotics drops for red eye(...

Dr.  Shahid Hassan MD

go for eye checkup first

Dr.  Shahid Hassan MD

hi, go for eye check up first. thanks